TEVA DICLOFENAC SR, 100MG, 24H-TABLET
This medication is a nonsteroidal anti-inflammatory drug (NSAID). Typically, it is used for pain or to relieve inflammation and pain. It may also be used for the relief of osteoarthritis, as well as for other uses. Its effects can be noticed within a few hours.
How to use this medication
This medication is typically used only once a day. However, your doctor or pharmacist may have suggested a different schedule that is more appropriate for you. Depending on the treated condition, it may be used regularly or only as needed. Follow the instructions provided by your doctor or pharmacist.
Important: Follow the instructions on the label. Do not use more of this product, or more often, than prescribed. This medication should be swallowed whole. It should not be split, crushed or chewed.
If you forget a dose, take it as soon as you remember -- unless it is almost time for your next dose. In that case, skip the missed dose. Do not double the next dose to catch up. This medication may irritate the stomach, and should be taken with food. It is best to avoid coffee, spicy food or alcohol.
Possible side effects
In addition to its desired action, this medication may cause some side effects, notably:
- it may cause headaches;
- it may cause stomach ache and cramps;
- it may cause nausea or, rarely, vomiting;
- it may cause dizziness -- use caution when getting up from a lying or sitting position;
- it may increase your blood pressure;
- it may make your skin more sensitive to the sun or sun lamps -- wear sunscreen and avoid exposure to sunlight as much as possible.
As with most medications, this product should be stored at room temperature. Store it in a secure location where it will not be exposed to excessive heat, moisture or direct sunlight. Keep it out of reach of young children. Make sure that any leftover portion is disposed of safely.
It is not recommended to combine this drug with another antiinflammatory. Carefully check for the presence of ibuprofen (Advil, Motrin), naproxen (Aleve) or diclofenac (Voltaren Emulgel) on drug labels.
This medication may interact with other medications or supplements, sometimes significantly. Many interactions, however, may be dealt with by a dosage adjustment or a change in medication schedule. Check with your pharmacist before using this medication in combination with any other medications (including non-prescription products), vitamins or natural products.
It is important to tell the health professionals you consult:
- if you have a history of any other medical condition, whether you smoke and for women, if you are or want to become pregnant or breastfeeding;
- if you have allergies to any medications or any other allergies (e.g. to food, latex, etc.);
- all medications you are taking, prescription and non-prescription, including vitamins and natural products and supplements.
This document contains useful information for those taking this medication. It is not intended, in any way, to replace the advice of a trained health professional. For more information, consult the manufacturer's literature, where you will find additional information about uncommon side effects as well as contraindications associated with this product.
[UNIPRIX] © Copyright Vigilance Santé
The patient information leaflets are provided by Vigilance Santé Inc. This content is for information purposes only and does not in any manner whatsoever replace the opinion or advice of your health care professional. Always consult a health care professional before making a decision about your medication or treatment.